Advil Allergy & Congestion Coupon 2019 - Up to 80% Discount

Advil Allergy & Congestion Coupons & Prices

Coupons & Prices 2 box, 10 tablets Edit

We're sorry, we couldn't price this drug at this time

Please try another, or try again later.

{{result.pharmacy.name}}

{{result.pharmacy.distance | twoDecimals }} miles away

< 0.1 miles away

{{ result.pricePromo | twoDecimals | currency }}

{{ result.priceOriginal | twoDecimals | currency }}

$5 off only applies on first prescription filled at {{result.pharmacy.name}} using SingleCare.

CVS cards must be used at CVS pharmacies. Not valid at any other pharmacy.

Walmart cards must be used at Walmart pharmacies. Not valid at any other pharmacy.

Walgreens cards must be used at Walgreens pharmacies.

SingleCare partners with major pharmacies

  • CVS
  • Target
  • Longs Drugs
  • Walmart
  • Kroger
  • Fry's
  • Harris Teeter
  • Walgreens
  • Duane Reade

I am a pharmacy technician and I use this app all the time. It is awesome. I'm always trying to help others when they come in with no insurance and are trying to decide whether to get the antibiotics or inhaler.

Robert W.

My husband was between jobs and we had no insurance. Walmart employees told us about SingleCare and it saved us 220.00. I am not kidding! We were floored and so happy. I tell everyone about SingleCare.

Kimberly F.

Compared to GoodRx, SingleCare is a lot cheaper. My husband and I lost our insurance after 33 years of coverage. Thank you!

Sarah P.

Advil Allergy & Congestion


Consumer Forms Powder, Capsule, Liquid Filled Capsule, Liquid, Tablet, Packet, Chewable Tablet, Fizzy Tablet, Tablet

Consumer Routes By mouth

Therapeutic Classes Acetaminophen Combination, Analgesic, Analgesic/Decongestant Combination, Antipyretic, Cold/Cough Agent, Decongestant

Uses
  • Treats stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.
  • You should not use this medicine if you have ever had an allergic reaction to a decongestant or pain medicine. Some of these medicines may contain aspirin and should not be given to children under age 16. Aspirin can cause a serious disease called Reye's syndrome in children and teenagers who have chicken pox, flu, or similar infections. You should not use this medicine if you have used an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days. Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 4 years old. Using these medicines in very young children might cause serious or possibly life-threatening side effects.
Directions
  • Measure the oral liquid medicine with a marked measuring spoon, oral syringe, medicine dropper, or medicine cup. You might need to shake the medicine just before you use it.
  • Your doctor will tell you how much medicine to use. Do not use more than directed.
  • Follow the instructions on the medicine label if you are using this medicine without a prescription.
  • It is not safe to take more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours).
  • You may take your medicine with food or milk to avoid stomach upset.
  • If you use the tablet, capsule, extended-release tablet, or liquid-filled capsule, swallow the pill whole. Do not crush, break, or chew (unless the medicine label says "chewable").
  • If you use powder or effervescent tablet, stir the medicine into water and drink it right away. You must use at least 4 ounces (1/2 cup) of water to dissolve the effervescent tablet. Do not keep any mixture to take later.
Warnings
  • This medicine may make you restless. If you have trouble sleeping, take your medicine well before bedtime.
  • If your medicine contains aspirin and has a vinegar smell, you should not use it.
  • If you are allergic to aspirin, you may also be allergic to ibuprofen. Read the medicine label carefully to see if your medicine has ibuprofen in it, or ask your pharmacist.
  • Call your doctor if your symptoms get worse after 2 or 3 days of treatment, or if they do not improve after 7 days. Also call if you develop a severe sore throat or fever; or cough up thick yellow mucus.
  • This medicine might contain phenylalanine. This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids). Talk to your doctor before using this medicine.
  • Make sure your doctor knows if you have heart disease, high blood pressure, diabetes, an enlarged prostate, or an overactive thyroid.
  • If you are pregnant or breastfeeding, talk to your doctor before using this medicine.
  • Children may be more sensitive to this medicine than adults, especially if they use too much medicine. Always read medicine labels closely to give your child the right amount. If you are not sure how much medicine to use, ask your pharmacist.
Side effects
  • Red or brown, grainy vomit
  • Black stools
  • Ringing or buzzing in the ears
  • Fast, pounding, or irregular heartbeat
  • Trouble breathing
  • Severe headache
  • Stomach upset
  • Headache
  • Trouble sleeping
  • Restlessness
  • Painful or difficult urination
Avoid
  • This medicine may make you restless. If you have trouble sleeping, take your medicine well before bedtime.
  • Make sure your doctor knows if you are also using medicine for high blood pressure or depression, a blood thinner such as Coumadin®, or an MAO inhibitor (Nardil®, Marplan®, Parnate®, Eldepryl®).
  • Avoid drinking alcohol or using diet pills (Accutrim®, Dexatrim®) while using this medicine.
  • Children may be more sensitive to this medicine than adults, especially if they use too much medicine. Always read medicine labels closely to give your child the right amount. If you are not sure how much medicine to use, ask your pharmacist.
  • If your medicine contains aspirin and has a vinegar smell, you should not use it.
  • Avoid using sleeping pills, other cold or allergy medicine, sedatives, muscle relaxants, tranquilizers, or narcotic pain killers unless approved by your doctor.
  • Do not also use other medicines that contain acetaminophen, or you may be getting more than a safe amount of this medicine. Many combination medicines contain acetaminophen, including products with brand names such as Alka-Seltzer Plus®, Comtrex®, Drixoral®, Excedrin Migraine®, Midol®, Sinutab®, Sudafed®, Theraflu®, and Vanquish®. Carefully check the labels of all other medicines you are using to be sure they do not contain acetaminophen.
  • If you regularly drink 3 or more alcoholic drinks every day, do not take acetaminophen without asking your doctor.

Saving on prescriptions has never been easier

  • Step One

    Find your prescription

  • Step Two

    Compare pricing

  • Step Three

    Save at the pharmacy